# SDR 9704062293

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DURING CLIMB TO FL290, UNABLE TO CONTROL CABIN ALTITUDE WITH SINGLE PACK OPERATION.  MADE RAPID DESCENT TO FL 9,000, AIRCRAFT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  PERFORMED PRESSURIZATION CHECK WITH SINGLE PACK AND BOTH PACK OPERATION.  BOTH SYSTEMS CHECKED OK. PERFORMED LEAK CHECK, NO TROUBLE FOUND.
